Show simple item record

dc.contributor.authorPereira, Marcone ( Orcid Icon 0000-0003-3600-7418 )
dc.date.accessioned2021-05-13T19:30:53Z
dc.date.available2021-05-13T19:30:53Z
dc.date.issued2004-09-29
dc.identifier.citationPereira, M. C. (2004). Generic simplicity of eigenvalues for a Dirichlet problem of the bilaplacian operator. Electronic Journal of Differential Equations, 2004(114), pp. 1-21.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13534
dc.description

Addendum: Posted June 30, 2006.

The author wants to correct some typing mistakes found in Section 5. The open interval (−M, 0) must be replaced by the closed interval [−M, 0] in the following definitions: G in Lemma 5.3, Q in Lemma 5.4, and F in Theorem 5.5. This condition is used in their proofs.

en_US
dc.description.abstractIn this work we show that the eigenvalues of the Dirichlet problem for the Bilaplacian are generically simple in the set of C4-regular regions.en_US
dc.formatText
dc.format.extent21 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2004, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectGeneric propertiesen_US
dc.subjectPerturbation of the boundaryen_US
dc.subjectBilaplacianen_US
dc.titleGeneric simplicity of eigenvalues for a Dirichlet problem of the bilaplacian operatoren_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record